# SDR USAA920081101

- Difficulty date: May 16, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 47,805 hours, 33,427 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921225
- Part serial: 1626
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - CRACKED FORWARD CARGO DOOR AT DOOR HANDLE CUTOUT.  REPLACED FORWARD CARGO DOOR IAW B737 AMM 52-31-00.
